Ask an expert
Question

20 Jul 2006

PLEASE HELP!!!!!!!!!!!!!!!!!
hi all

just want ot find out
I have been on the pill(triphasil) since last year septmeber
my last pack ends in seven days time but i want ot cahnge to yasmin, becuase of some weight gain and skin problems
heard so much good things about yasmin

how do i go about changing? will i have to wait? abstain

your advice will be appreciated
Answer 290 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

When you finish the active pills of the Triphasil, do not take the red pills but start the Yasmin. You should use extra precautions for about two weeks.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19431 votes
Vote